# SDR JGVR20201125001

- Difficulty date: November 25, 2020
- Submitted: November 25, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N307QS
- Make and model: Cessna 680A
- Aircraft serial: 6800130
- Aircraft time: 12,080 hours, 8,010 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CORRODED AFT LOWER TAILCONE SKINS LOCATED ADJACENT AND UNDER THE AFT FUSELAGE-TO-WING CHIN FAIRING BY: R & R AFT CHIN FAIRINGS, BLENDING CORRODED AREAS, PERFORMING NDT, TREATING BLENDED AREAS, AND FABRICATING AND INSTALLING REPAIR DOUBLERS AND SHIMS, AS REQUIRED PER TEXTRON FIELD REPAIR.
